# SDR FDEA201702060446

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 53,432 hours, 28,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: AD321430
- Part serial: 6067E9
- Condition: Failed
- Location: Pax Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENTRY DOOR SLIDE WILL NOT ARM.   R1 DOOR CHECKED FOR CORRECT ARMING.  NR 1 BATTERY AT POWER SUPPLY UNIT AUTOMOUS STANDBY, REMOVED AND INSTALLED BATTERY.  OPS CHECKED IAW 52-73-18-04. ASPSU TESTED OK.  PERFORMED SLIDE RELEASE WIRING TEST IAW AMM 52-73-00-05-01. ALL TEST PASSED.  ACFT OK FOR SERVICE.
